# SDR CA071219005

- Difficulty date: September 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,960 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Screw
- Part number: 127599
- Condition: Severed
- Location: Intake Rocker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNRELATED INSPECTION, THE INTAKE VALVE ROCKER ARM ADJUSTMENT SCREW (127599) WAS FOUND SEVERED INSIDE THE LOCKING JAM NUT.  POSSIBLE METAL FATIGUE.  (TC NR 20071219005)
